# SDR DALA1159355532

- Difficulty date: October 16, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 1,641 hours, 935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE LINE INSPECTION, LEFT AISLE EMERGENCY LIGHT L44 AND L45 WHERE FOUND INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY FUSES PER B757 AMM 33-51-07.  SYSTEM OPERATION NORMAL AFTER FUSES WERE REPLACED.
